Hello Please help , on June 2nd my boy friend and i were playing around sexually but he did not penetrate me however i think his pre-cum was left on me .so i did not want to take a risk i took the Plan B an hour later that day . for a week i didnt see no side effect until Tueday night June 7 a week later when i saw a small spotting that turned to heavy bleeding the next day . today is the third day and the bleeding is a little slow . my boyfriend and i are very worried about my health and confuse . my last period ended on May 27, i dont expect the one for this month until the 22nd of this month . So is this bleeding iam having today normal or not . why is it heavy like period . is it my period or not ?please help iam freaking out . need clarification .i appreciate any help guys thank s
It's not your period. It's a bleed that is sometimes caused by Plan B, & is totally harmless. Your actual period is likely to be late, too.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2015 • 1 answer
Updated 19 Sep 2015 • 1 answer
Updated 20 Mar 2016 • 1 answer
Updated 23 Nov 2016 • 2 answers
Updated 28 Mar 2017 • 1 answer